# SDR ASAA11510015

- Difficulty date: July 5, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 13,612 hours, 4,338 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12048
- Condition: Failed
- Location: Ram Air Door
- Part time: 13,612 hours, 4,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR DOOR ACTUATOR CONTINUES TO RUN.  RAM AIR DOORS AT INTERMEDIATE POSITION.  BLUE LIGHT OUT ON FLT DECK.  REPLACED RT RAM AIR INLET ACTUATOR PER AMM 21 51 21.  PERFORMED PACK/ZONE TEMP CNTRL.  BITE TWO TIMES ON BOTH PACKS.  NO FAULTS NOTED.
